# SDR SWAA2012111209238

- Difficulty date: October 18, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD SUPPORT CORRODED BETWEEN BS 800 TO BS 840, RBL 19.  REMOVED AND REPLACED SUPPORT IAW SRM AND DWG.
